Medical Questions > Womens Health > Menstruation Forum

taken 2 primolut n tablets, it is 8 days since but...

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
User Profile
I had taken 2 primolut n tablets on 28 and 29 of march to delay my periods which was on 31 march.today it is 8 days since i have stopped taking tablet, but i have not got my periods yet.i have also done pregnancy test(hcg) which came out as negative.today i have taken one misprostol 200. will i get my periods after taking this. or what other tablet can i take..i want to get my periods in another 7 days as i would be travelling from next week..please help


Did you find this post helpful?
|

User Profile
replied April 9th, 2012
Menstruation Answer A33671
Hello,

Welcome to ehealthforum and thanks for writing

Primolut tablets are hormonal preparation and are used for various menstrual disorders and also for delaying the periods in cases of emergency but they are to be taken for a week or so for the delay.

Since they cause hormonal changes in the body it cannot be expected when the periods would start.If you had unprotected intercourse and suspect to be pregnant then they would not cause periods to start.Misoprostol which you have taken is not recommended for this and has various other uses as for termination of pregnancy,stomach ulcers etc.
This drug is to be taken only under Medical supervision as it has some serious side effects associated with it.

You have created a havoc with your cycles by using different drugs.Kindly visit a Gynaecologist for pelvic examination and investigations as USG scan and Hormonal analysis which would help in ruling out the pregnancy and then accordingly medications would be prescribed.

Kindly avoid self medication.

Take care!


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.